# SDR AALA20100108TUL21

- Difficulty date: January 8, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CORROSION BOTTOM SIDE OF RIGHT CUSP STATION 1174.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
